# SDR DALA2019091005241

- Difficulty date: September 9, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 76,434 hours, 57,364 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HYD QTY AT PUSH ON LEFT SYSTEM WAS 11 QTS DROPPED TO 7 QTS BY TIME WE REACHED THE RUNWAY. FA'S REPORTED A FAINT ODOR RTN TO GATE. NOTICED DROP IN PRESSURE AFTER ENGINE WAS STARTED AND RUNNING. FOUND APU TURBINE FAILING, LEAK OIL INTERNALLY. R/R APU PER AMM 49-10. FOUND OIL IN APU BLEED AIR DUCT UP TO CHECK VALVE. INSPECTED DUCTING FROM APU TO LT/RT PACKS WITH ULTRAVIOLET LIGHT NO FURTHER OIL CONTAMINATION FOUND. CLEANED AND REINSTALLED DUCTING FROM APU TO CHECK-VALVE. APU OPS CHECKS LEAK CHECKS GOOD. ON STARTING LT ENGINE LOST LT HYD FLUID. FOUND LT O/B ANTI-SKID CONTROL VALVE LEAKING. R/R LT O/B ANTISKID VALVE PER AMM 32-43 OPS CHECKS LEAK CHECKS GOOD. A/C REQUIRES FULL BURNOUT. C/W CARDS 7100-2619 AND 2170-4139. VALVE, ANTI-SKI OFF 08-3246-9-0055 S/N 02900 (LP5485992)
